# SDR DHL2007806601

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Worn
- Location: Bs 980
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INBD DOOR FLANGE ZEE CHANNEL AFT PART WORN STA 980.000 RBL 45" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-09-07, ENGINEERING VARIATION AUTHORIZATION NR D85200005 REV IR DATED 03-27-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT SECTION IAW ASTAR DWG NR D85200005-001-D.  FABRICATION REPAIR FILLER (AL7075T6 0.063") AND REPAIR DOUBLER (STEEL 301 1/2H 0.040") IAW ASTAR DWG NR D852-00005-001-D, DAC DWG NR 5616307.  PERFORMED NDT INSP IAW DACO DPS 4.707-1.  CLEANED, TREATED AND PRIMED AREA AND FILLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW ASTAR DWG NR D852-00005-001-D, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
